# SDR DALA14032949222

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 38,077 hours, 26,009 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAILCON ATTACH FRAME HAS MILD CORROSION ON AFT FACE AT 6 O'CLOCK POSITION FROM LBL 14 TO RBL 14.  REPAIRED IAW ERA 526342-14, REV O.
